# SDR SIMA20220321002

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 7,503 hours, 4,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRWC# E908740 - LH WING TIP HAS CRACK ON INBD END OF SPAR I (ATTACH POINT TO WING).-C/A-WILL BE MODIFIED PER EO-EJ-5700-004 PT A OR REPLACED WITH MODIFIED WING TIP ASSEMBLY
